# SDR TRBA201123702

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 22,114 hours, 26,124 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, COULD NOT RAISE GEAR HANDLE.  R & R 54GB PROX SWITCH ON RT GEAR, CLEANED CONNECTOR PLUG 55GB PROX SWITCH.  RETRACTED AN EXTENDED GEAR MULTIPLE TIMES, NO FAULTS NOTED IAW ATR 32-61-00.
